# SDR ASOA2016011414355

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOOR SILL CORRODED FS 574-589.  REMOVED CORROSION ON RT CARGO FLOOR SILL BETWEEN FS 574 AND FS 589 IAW SRM 51-21-06.  REMOVED NUTPLATES AT CORRODED AREAS IAW SRM 51-45-00.  REPLACED NUTPLATES AT CORRODED AREAS IAW SRM 51-45-00. COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526.
